# SDR 95ZZZX3651

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7945G
- Make and model: Cessna 172L
- Aircraft serial: 17259645
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: 76906
- Condition: Broken
- Location: Alt Mount
- Part time: 4,173 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION, FOUND BRACKET BROKEN COMPLETELY THROUGH ACROSS AFT BOLT HOLE.  SUBMITTER SUGGESTS LYC MANUFACTURE BRACKET WITH GUSSETS ACROSS CORNERS.  LYC NEW P/N 07A21443 STILL SAME AS OLD P/N 76906 DIMENSIONALLY.
